We are Macmillan. Cancer Support
Good morning Abbey,
Sorry to hear you are having trouble with your shoulder. I must admit I did not have your symptom, so can't confirm anything.
But I would go have it checked out. Might just be localised side effect. I am wondering also though whether you sat awkwardly when the infusion was running, whether maybe you strained a nerve in your neck or upper back? And you may be getting referred pain.
Either case, no point worrying, because that usually makes us feel worse. And the docs may need to know about possible side effects anyway.
All the best, hope it improves soon.
Find info through Macmillan Booklets here
Believe in Better! xx
Click here to find out more</
iv also just started on herceptin iv had 2 so far but im also on doc at min so hard to say which se r from which drug but i get deep muscle aches n pains in shoulders back n legs but best for u to c yr doc as others have said just so yr not worried x
If you have any questions about our organisation our Macmillan team would love to hear from you
You can also follow us on Facebook, Twitter, Flickr or YouTube.
© Macmillan Cancer Support 2010
what are these?